Volume 3, Issue 1, January 2018, Page: 7-12
A Research Approximation to Generalized Riemann Derivatives by Integral Operator Families
Lutfi Akin, Department of Business Administration, Faculty of Economics and Administrative Sciences, Mardin Artuklu University, Mardin, Turkey
Received: Nov. 23, 2017;       Accepted: Dec. 4, 2017;       Published: Jan. 19, 2018
DOI: 10.11648/j.mcs.20180301.12      View  1579      Downloads  100
Abstract
Approximation theory has very important applications of polynomial approximation in various areas of functional analysis, Harmonic analysis, Fourier analysis, application mathematic, operator theory in the field generalized derivatives and numerical solutions of differential and integral equations, etc. Integral operators is very important in Harmonic and Fourier analysis. The study of approximation theory is a well-established area of research which deals with the problem of approximating a function f by means of a sequence Ln of positive linear operators. Generalized derivatives (Riemann, Peano and Taylor derivative) are more general than ordinary derivative. Approximation theory is very important for mathematical world. Nowadays, many mathematicians are working in this field.
Keywords
Riemann Derivative, Kernel Function, Diferantiable Function, Operator Theory
To cite this article
Lutfi Akin, A Research Approximation to Generalized Riemann Derivatives by Integral Operator Families, Mathematics and Computer Science. Vol. 3, No. 1, 2018, pp. 7-12. doi: 10.11648/j.mcs.20180301.12
Copyright
Copyright © 2018 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Reference
[1]
Altomare, F. and Campiti, M. 1994. Korovkin Type Approximation Theory and its Application, Walter de Gruyter, Berlin and NewYork.
[2]
Korovkin, P. P., 1960. Linear Positive Operators and Approximation Theory. Hindistan Publishing Corp., 222pp, Hindustan.
[3]
Gadjiev, A. D., Djifarov, A. S. and Labsker, L. G., 1962. On Asymtotic Value of Approximation of Functions By Certain Families of Integral Operators, Izvestiya Acad. Sci. of The Azerbaijan., 3: 19-28. In Russian.
[4]
Gadjiev, A. D., 1962. On Asymptotic Values of Approximation of Derivatives of functions By Derivatives of Families of Linear Operators. Izvestiya Acad. of Sci. of Azebaijan, 6:15-24.
[5]
Butzer, P. L. and Nessel, R. J., 1971. Fourier Analysis and Approximation, Academic Pres, 555p, New York and London.
[6]
Akin, L., 2008. “Approximation to Generalized Derivatives by Integral Operator Families.”, Harran University, Institute of Science, Master Thesis, Sanliurfa, 55p.
[7]
Butzer, P. L., 1960. Representation and Approximation of Function By General Singular Integrals, Proceeding Konikel. Acad. Wet 63, Nederland.
[8]
Hacısalihoğlu, H. and Haciyev, A., 1995. “Convergence of Linear Positive Operator Sequences.”, Ankara, 100s, Ankara.
[9]
Stein, E. M., 1993. Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Pres., 289pp, The United States of America.
[10]
Zeren, Y., 2006. Approximation of Schwartz Differentiable Functions of Several Variables by the Sequence of Integral Operators. Khazar Journal of mathematics, 1:73-78.
[11]
Zeren, Y., 2002. “Asymptotic Value of Approximation of Derivatives Approximated by Integral Operator Family.”, Ankara University, Institute of Science, Ph. D. Tesis Ankara, 50p.
[12]
Mamedov I. F., Zeren Y., Akın L., 2017. “Compactification of Weighted Hardy Operator in Variable Exponent Lebesgue Spaces”, Asian Journal Mathematics and Computer Research, 17(1):38-47.
[13]
Akin L. and Zeren Y., 2017. “Approximation to generalized Taylor derivative by integral operator families”, MSU J. of Sci., Volume 5, Issue 2, p 421-423.
Browse journals by subject